# SDR CALA2014071191458

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 358 DENT AT STRINGER 31L HAS A SMALL GOUGE IN THE CTR OF DENT, FOUND DURING RE-EVALUATION AT C11 VISIT.  BLENDED GOUGE & MATERIAL REMAINING EXCEEDS SRM 53-00 -01 LIMITS. CUT OUT DAMAGED SKIN, FABRICATED & INSTALLED A REPAIR DOUBLER & FILLER IAW SRM 53-00-01 REPAIR 14 IAW SRM.  THIS IS A CAT B REPAIR IN ZONE A & FUTURE INSPECTIONS REQUIRED IAW TABLE V BEGINNING AT 37,500 TOTAL AIRFRAME CYCLES.
